MAUDE Adverse Event Report: KARL STORZ IMAGING ASM, HEAD, H1

KARL STORZ IMAGING ASM, HEAD, H1
Model Number TH130
Medical Device Problem Codes No Display/Image (1183); Radiofrequency Interference (RFI) (2314)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when the electrosurgical unit is activated, the image on the monitor skips.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the device was returned to the manufacturer for inspection.During the technical evaluation, the customer reported issue activating the electrosurgical unit causes the image on the monitor to skip was confirmed.The root cause was identified as a random defect in the camera head cable.Specifically, the cable shielding was damaged, allowing high frequency (hf) radiation to interfere with the signal wires.As a result, the image flickers or intermittently disappears during hf treatment.According to the ifu visual as well as functionality should always be checked before every use to avoid injuries and damages to the product.Furthermore, a spare device should be available in case the device fails during use.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM, HEAD, H1
Common Device Name
ASM, HEAD, H1
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23091981
Report Number2027009-2025-01599
Device Sequence Number18569556
Product Code GCJ
UDI-Device Identifier04048551425664
UDI-Public04048551425664
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K222504
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH130
Device Catalogue NumberTH130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown